zur Navigation zum Inhalt
 
Innere Medizin 27. Februar 2014

Serum creatinine elevation caused by bupropion

letter to the editor

Bupropion is a widely used drug in the world for smoking cessation, and it has a lot of side effects, which had been determined in literature before [13]. However, there were no data about serum creatinine elevation associated with bupropion. Herein, we report a case with serum creatinine elevation caused by bupropion as first of its kind.

...

(1)Department of Nephrology, Memorial Hospital, Ataşehir, Istanbul, Turkey
(2)Department of Nephrology, Van Training and Research Hospital, Van, Turkey
(3)Department of Nephrology, Sanliurfa Training and Research Hospital, Sanliurfa, Turkey
(4)Department of Pulmonary Diseases, Memorial Hospital, Ataşehir, Istanbul, Turkey
(5) Nefroloji Klinigi, S. B. Şanlıurfa Egitim ve Arastirma Hastanesi, Sanliurfa, Turkey

Zu diesem Thema wurden noch keine Kommentare abgegeben.

Mehr zum Thema

<< Seite 1 >>

Medizin heute

Aktuelle Printausgaben